DocServer

Items where Year is 2002

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 24.

Elder, Murray and McCammond, Jon (2002) Curvature testing in 3-dimensional metric polyhedral complexes. Experiment. Math., 11 (1). pp. 143-158.

Li, Gang and Sims, Brailey (2002) Fixed point theorems for mappings of asymptotically nonexpansive type. Nonlinear Analysis, 50 (8). pp. 1085-1091.

Bauschke, Heinz H. (2002) Duality for Bregman projections onto translated cones and affine subspaces. [Preprint]

Bauschke, Heinz H. and Combettes, Patrick L. (2002) Construction of best Bregman approximations in reflexive Banach spaces. [Preprint]

Bauschke, Heinz H. and Combettes, Patrick L. (2002) Iterating Bregman Retractions. [Preprint]

Bauschke, Heinz H. and Vanderwerff, Jon D. and Hundal, Hein and Burke, James V. and Deutsch, F. R. (2002) A new proximal point iteration that converges weakly but not in norm. [Preprint]

Borowski, E. J. and Borwein, Jonathan M. (2002) The HarperCollins Dictionary of Mathematics. UNSPECIFIED.

Borwein, David and Borwein, Jonathan M. and Mares Jr., Bernard A. (2002) Multi-variable sinc integrals and volumes of polyhedra. The Ramanujan Journal, 6 . pp. 189-208.

Borwein, Jonathan M. and Benoist, Joel and Popovici, Nicolae (2002) A Characterization of Quasiconvex Vector-Valued Functions. Proceedings of the American Mathematical Society, 131 . pp. 1109-1113. ISSN 0002-9939

Borwein, Jonathan M. and Fabian, Marian and Loewen, Philip D. (2002) The range of the gradient of a Lipschitz C^1-smooth bump in infinite dimensions. Israel Journal of Mathematics, 132 (1). pp. 239-251.

Borwein, Jonathan M. and Giles, John and Vanderwerff, Jon D. (2002) Rotund norms, Clarke subdifferentials and extensions of Lipschitz functions. Nonlinear Analysis: Theory, Methods & Applications, 48 (2). pp. 287-301. ISSN 0362546X

Borwein, Jonathan M. and Jimenez-sevilla, M. and Moreno, J.P (2002) Antiproximinal norms in Banach spaces. J. Approx. Theory, 114 . pp. 57-69.

Borwein, Jonathan M. and Kortezov, Ivaylo and Wiersma, Herre (2002) A $C^1$ function even on the sphere with no critical point in the ball. International J. Nonlinear and Convex Analysis, 3 . pp. 1-16.

Elder, Murray J (2002) Finiteness and the falsification by fellow traveler property. Geometriae Dedicata, 95 (1). pp. 103-113. ISSN 00465755

Hundal, Hein (2002) An Alternating Projection that Does Not Converge in Norm. [Preprint]

Li, Gang and Sims, Brailey (2002) Fixed point theorems for mappings of asymptotically nonexpansive type. Nonlinear Analysis, 50 (8). 1085 - 1091. ISSN 0362-546X

MacDougall, James A. and Eggleton, Roger B. (2002) Minimally triangle-saturated graphs: adjoining a single vertex. Australasian Journal of Combinatorics, 25 . pp. 263-278.

MacDougall, James A. and Miller, Mirka and Wallis, W. D. (2002) Vertex-Magic Total Labelings of Graphs. Utilitas Mathematics, 61 . pp. 3-21.

MacDougall, James A. and Miller, Mirka and Wallis, W. D. (2002) Vertex-Magic Total Labelings of Wheels and Related Graphs. Utilitas Mathematics, 62 . pp. 175-183.

MacDougall, James A. and Sweet, L. G. (2002) A DECOMPOSITION THEOREM FOR HOMOGENEOUS ALGEBRAS. Journal of the Australian Mathematical Society Series A, 72 . pp. 47-56.

Mei, X. F. and Zhou, Songping (2002) Approximation by Rational Functions with Prescribed Numerator Degree in $L^p$ Spaces for $1<p< \infty$. [Preprint]

Miyazaki, Kiro (2002) A resolution of the missing charge problem in quasielastic electron scattering. [Preprint]

Wang, J. L. and Zhou, Songping (2002) The Weighted Turan Type Inequality for Generalized Jacobi Weights. [Preprint]

Zhou, Songping and Yao, K. (2002) On the Fractional Integrals of the Weierstrass Functions: the Exact Box Dimension. [Preprint]

This list was generated on Tue Sep 26 05:06:12 2017 AEST.